Open Access
Math. Model. Nat. Phenom.
Volume 17, 2022
Article Number 1
Number of page(s) 21
Published online 27 January 2022
  1. W. Allee, Animal Aggregations. A study in General Sociology. University of Chicago Press, Chicago (1931). [Google Scholar]
  2. J. Bao, X. Mao, G. Yin and C. Yuan, Competitive Lotka-Volterra population dynamics with jumps. Nonlinear Anal. 74 (2011) 6601–6616. [CrossRef] [MathSciNet] [Google Scholar]
  3. I. Barbalat, Systems d’equations differentisl d’oscillations nonlinearies. Rev. Roum. Math. Pures Appl. 4 (1959) 267–270. [Google Scholar]
  4. S. Biswas, Md. Saifuddin, S. Sasmal, S. Samanta, N. Pal, F. Ababneh and J. Chattopadhyay, A delayed prey-predator system with prey subject to the strong Allee effect and disease. Nonlinear Dyn. 84 (2016) 1569–1594. [CrossRef] [Google Scholar]
  5. D. Boukal and L. Berec, Single-species models of the Allee effect: extinction boundaries, sex ratios and mate encounters. J. Theor. Biol. 218 (2002) 375–394. [CrossRef] [Google Scholar]
  6. J. Cushing, Backward bifurcations and strong Allee effects in matrix models for the dynamics of structured populations. J. Biol. Dynam. 8 (2014) 57–73. [CrossRef] [PubMed] [Google Scholar]
  7. J. Cushing, The evolutionary dynamics of a population model with a strong Allee effect. Math. Biosci. Eng. 12 (2015) 643–660. [CrossRef] [MathSciNet] [Google Scholar]
  8. M. Jovanović and M. Krstić, Extinction in stochastic predator-prey population model with Allee effect on prey. Discret. Contin. Dyn. Syst. Ser. B 22 (2017) 2651–2667. [Google Scholar]
  9. M. Jovanović and M. Krstić, The influence of time-dependent delay on behavior of stochastic population model with the Allee effect. Appl. Math. Model. 39 (2015) 733–746. [CrossRef] [MathSciNet] [Google Scholar]
  10. Y. Kang and O. Udiani, Dynamics of a single species evolutionary model with Allee effects. J. Math. Anal. Appl. 418 (2014) 492–515. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Krstić and M. Jovanović, On stochastic population model with the Allee effect. Math. Comput. Model. 52 (2010) 370–379. [CrossRef] [Google Scholar]
  12. X. Li, A. Alison, D. Jiang and X. Mao, Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regimes witching. J. Math. Anal. Appl. 376 (2011) 11–28. [CrossRef] [MathSciNet] [Google Scholar]
  13. X. Li, D. Jiang and X. Mao, Population dynamical behavior of Lotka-Volterra system under regime switching. J. Comput. Appl. Math. 232 (2009) 427–448. [CrossRef] [MathSciNet] [Google Scholar]
  14. D. Li and Y. Yang, Impact of time delay on population model with Allee effect. Commun. Nonlinear Sci. Numer. Simulat. 72 (2019) 282–293. [CrossRef] [Google Scholar]
  15. R. Lipster, A strong law of large numbers for local martingales. Stochastics 3 (1980) 217–228. [CrossRef] [MathSciNet] [Google Scholar]
  16. Q. Liu and Q. Chen, Asymptotic behavior of a stochastic non-autonomous predator-prey system with jumps. Appl. Math. Comput. 271 (2015) 418–428. [MathSciNet] [Google Scholar]
  17. Q. Liu, D. Jiang, T. Hayat and A. Alsaedi, Dynamical behavior of a hybrid switching SIS epidemic model with vaccination and Lévy jumps. Stoch. Anal. Appl. 37(3) (2019) 388–411. [CrossRef] [MathSciNet] [Google Scholar]
  18. M. Liu and K. Wang, Dynamics of a Leslie-Gower Holling-type II predator-prey system with Lévy jumps. Nonlinear Anal. 85 (2013) 204–213. [CrossRef] [MathSciNet] [Google Scholar]
  19. X. Mao, Stochsatic Differential Equations and Applications. Horwood Publishing Limited, Chichester (2007). [Google Scholar]
  20. S. Peng and X. Zhu, Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations. Stoch. Proc. Appl. 116 (2006) 370–380. [CrossRef] [Google Scholar]
  21. J. Ripa and P. Lunddberg, Noise colour and the risk of population extinctions. P. Roy. Soc. B Biol. Sci. 263 (1996) 1751–1753. [CrossRef] [Google Scholar]
  22. S. Sun, Y. Sun, G. Zhang and X. Liu, Dynamical behavior of a stochastic two-species Monod competition chemostat model. Appl. Math. Comput. 298 (2017) 153–170. [MathSciNet] [Google Scholar]
  23. L. Tan, W. Jin and Y. Suo, Stability in distribution of neutral stochastic functional differential equations. Stat. Probabil. Lett. 107 (2015) 27–36. [CrossRef] [Google Scholar]
  24. R. Wu and K. Wang, Population dynamical behaviors of stochastic logistic system with jumps. Turk. J. Math. 38 (2014) 935–948. [CrossRef] [Google Scholar]
  25. Q. Yang and D. Jiang, A note on asymptotic behaviors of stochastic population model with Allee effect. Appl. Math. Model. 35 (2011) 4611–4619. [CrossRef] [MathSciNet] [Google Scholar]
  26. X. Yu, S. Yuan, T. Zhang, Persistence and ergodicity of a stochastic single species model with Allee effect under regime switching. Commun. Nonlinear Sci. Numer. Simulat. 59 (2018) 359–374. [CrossRef] [Google Scholar]
  27. Y. Zhao and S. Yuan, Stability in distribution of a stochastic hybrid competitive Lotka-Volterra model with Lévy jumps. Chaos Soliton. Fract. 85 (2016) 98–109. [CrossRef] [Google Scholar]
  28. Y. Zhao, S. Yuan and Q. Zhang, The effect of Lévy noise onthe survival of a stochastic competitive model in an impulsive polluted environment. Appl. Math. Model. 40 (2016) 7583–7600. [CrossRef] [MathSciNet] [Google Scholar]
  29. Q. Zhang, D. Jiang, Y. Zhao and D. O’Regan, Asymptotic behavior of a stochastic population model with Allee effect by Lévy jumps. Nonlinear Anal. Hybri. 24 (2017) 1–12. [CrossRef] [Google Scholar]
  30. B. Zhang, H. Wang and G. Lv, Exponential extinction of a stochastic predator-prey model with Allee effect. Physica A 507 (2018) 192–204. [CrossRef] [MathSciNet] [Google Scholar]
  31. S. Zhang, T. Zhang and S. Yuan, Dynamics of a stochastic predator-prey model with habitat complexity and prey aggregation. Ecol. Complexity 45 (2021) 100889. [CrossRef] [Google Scholar]
  32. Q. Zhu, Asymptotic stability in the pth moment for stochastic differential equations with Lévy noise. J. Math. Anal. Appl. 416 (2014) 126–142. [CrossRef] [MathSciNet] [Google Scholar]
  33. X. Zou and K. Wang, Numerical simulations and modeling for stochastic biological systems with jumps. Commun. Nonlin. Sci. Numer. Simul. 19 (2014) 1557–1568. [CrossRef] [Google Scholar]
  34. J. Zu and M. Mimura, The impact of Allee effect on a predator-prey system with Holling type II functional response. Appl. Math. Comput. 217 (2010) 3542–3556. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.